# SDR SWIA202157584

- Difficulty date: January 26, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 533-549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION INSIDE OF BOX FRAME ABOVE FWD CARGO DOOR, BETWEEN STR 18 AND 19, F/S 533.00 AND 549.00     (C-CHECK RO 4/20/2021)    REPAIRED FWD CARGO DOOR LINTEL DAMAGE AT L/H FS533  TO FS549 BETWEEN STR18L TO STR19L  IAW MHIRJ REO # SH670-53-31-604.
